On unbounded hyponormal operators

Jan Janas Instytut Matematyczny PAN, Solskiego 30, Kraków, Polska

TBD mathscidoc:1701.332709

Arkiv for Matematik, 27, (1), 273-281, 1988.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 510 downloads ] [ 0 comments ]
@inproceedings{jan1988on,
  title={On unbounded hyponormal operators},
  author={Jan Janas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530535300518},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={273-281},
  year={1988},
}
Jan Janas. On unbounded hyponormal operators. 1988. Vol. 27. In Arkiv for Matematik. pp.273-281. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530535300518.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved